# SDR WX0A2025050732420

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 52,691 hours, 37,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU FAILED DURING TC #335100-03-1-001 / REMOVED AND REPLACED AFT EPSU/BATTERY 13WL IAW AMM 33-51-38-400-001-A, OPS CHECK GOOD"
